Couldn't find what you looking for?

TRY OUR SEARCH!

i am 17 years of age! i began to be sexually active for the first time with my boyfriend a couple of months ago! But one day we messed up and didnt use protection, so we were really scared of the consequences, and decided to go to a clinic the morning after, i took the morning after pill that same day, and got some birth control pills, the lady told me that i should take my first birth control pills the same day my period came! but the problem was that my period came the same day that i took the morning after pill and i was scare of overdose or something, considering the morning after pill is really stong! i took my first pill 2 days after my period, which was on a monday! now i been taking them almost regulary! sometimes im late 3 hours and stuff, but im not sure if that affects me, i called the clinic and the guy said that it was fine, but now i have a question, it sid that i should start my new pack the same day taht i started my old pack! but my question is! did it affect me when i took the pill two days after, AND i start my new pack again even if im almost done with my period?
also when i took the morning after pill i got my period for two weeks straight, which is so unlikely to happen to me, was this because of the birth control pills or because of the morning after pills? i need answers!

Loading...

you worded your problem a bit awkwardly, but ill try and offer advice haha.

the morning after pill can cause a slight irregularity in the menstrual cycle, it shouldnt be a problem. it makes the period come sooner for some women

the two weeks of prolonged bleeding is a common side effect of starting to take the pill, its called breakthrough bleeding and happens in most women all side effects should wear off after the first three cycles.

You couldnt really overdose on the hormones, you get people who swallow an entire months worth of the pill in an effort to make some kind of home made morning after pill (crazy ladies!) and there hasnt been any recorded problems or overdoses as of yet.

taking the pill two days later wouldnt cause any problems, you should be fine, just remember to use extra precautions for the first couple of cycles on the pills, condoms. you wont properly stop ovulating in this first pill cycle!

and yes, take the first pill of the next pack on the first day of your withdrawal bleed. you take the first pill regardless of whether you are still bleeding or not.
Reply

Loading...